# SDR DL73K011534

- Difficulty date: September 15, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N328DL
- Make and model: Boeing 737232
- Aircraft serial: 23100
- Aircraft time: 48,615 hours, 38,388 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 61482
- Part serial: 19976
- Condition: Defective
- Location: Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

WHILE AT GATE WAITING FOR MTC ON A/C BLACK/GRAY SMOKE POURED OUT OF P18-1 PANEL.  FLT CREW SHUT DOWN A/C POWER.  FOUND BALLAST FOR FWD LAV MIRROR TO BE SOURCE OF SMOKE.  REPLACED BALLAST.
